# SDR SWAA2017080115417

- Difficulty date: March 10, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 69,568 hours, 55,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT CENTER SCUFF PLATE THRESHOLD CRACKED.  REPAIRED THRESHOLD PER EA.
